# SDR AALA202508257886

- Difficulty date: August 11, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 44,128 hours, 18,988 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pad
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT OVERWING EXIT DOOR AFT UPPER STOP PAD ROTATS. REMOVED AND REPLACED AFT UPPER STOP PAD, PER AMM 52-22-01. PERFORMED SATISFACTORY ADJUSTMENT CHECKAND SYSTEM TEST, PER B737/NG AMM 52-22-00 ALL CHECKS GOOD.
